MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® STD POLY LINER 36MM GROUP E; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® STD POLY LINER 36MM GROUP E; HIP COMPONENT
Model Number DLXPGE36
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, liner wore through/became disassociated.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Additional Manufacturer Narrative
The alleged complaint is confirmed.Visual review of provided images and radiographic images of the implant, (b)(6) lot 1902296, reveals that the liner is worn and damaged and became disassociated.This implant was originally implanted in (b)(6) 2022 in the 60 yo male patient of medium activity level.This implant was revised in (b)(6) 2025 due to implant wear and dissociation.These failures were confirmed through four radiographic images provided.These images show the implant at 1-month post-surgery, 1-year post-surgery, 4 weeks prior to revision, and 1 week prior to revision.Explanted images of the liner show wear and deformation around the edges of the rim and lipped portions.It is unclear if this damage was caused by implant use or if the damage was caused by the surgeon attempts to remove the implant.Additionally, scratches and marks can be seen around and within the liner.This implant was manufactured in 2022.Review of the design history record (dhr) for the subject manufacturing lot indicates that this implant was manufactured to specification.There are no trends for this implant and failure with this being the first complaint for disassociation involving this family of implants received since october 2024.The current mpo hip systems package insert, (b)(6), includes the following statement as a postoperative precaution: "the patient must be advised of the limitations of the reconstruction and the need for protection of the prosthesis from full weight bearing until adequate fixation and healing have occurred.The patient should be cautioned to limit activities and protect the replaced joint from unreasonable stresses and possible loosening, fracture and/or wear, and follow the instructions of the physician with respect to follow-up care and treatment.Loosening of the components can result in increased production of wear particles, as well as damage to the bone, making successful revision surgery more difficult." this package insert also states, "periodic, long-term follow-up is recommended to monitor the position and state of the prosthetic components, as well as the condition of the adjoining bone.Periodic post-operative x-rays are recommended for close comparison with early post-op conditions to detect long term evidence of changes in position, loosening, bending, or cracking of components." mpo will continue to monitor this issue through complaint tracking.

Brand Name
DYNASTY® A-CLASS® STD POLY LINER 36MM GROUP E
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key23767334
Report Number3010536692-2025-00390
Device Sequence Number10562692
Product Code JDI
UDI-Device IdentifierM684DLXPGE361
UDI-PublicM684DLXPGE361
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPGE36
Device Catalogue NumberDLXPGE36
Device Lot Number1902296
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale